# SDR SWAA2022030745886

- Difficulty date: April 20, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 55,870 hours, 32,984 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 147A750113
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 907 LBL 3 FLOOR TRACK TOP SURFACE HAS SEVERAL AREAS OF CORROSION AND BOTTOM SURFACE NUTPLATES AS MARKED / BLENDED CORROSION AT AFT CARGO STA 907 LBL 3 FLOOR SUPPORT IAW 737 SRM 51-10-02-0G-0. VERIFIED LOSS AS ORG 'T' = .070'. REMAINING 'T' = .054'; LOSS OF .016' FOUND TO BE OUT OF LIMITS IAW 737-700 SRM 53-00-53-1A-2 TOOL # 36647 DUE 10 NOV 19. VERIFIED NEW FLOOR SUPPORT AS P/N: 147A7501-13 IAW 737-SRM 53-70-53-01-2 AND A-TAG WN9799. INSTALLED FLOOR SUPPORT IAW 737-SRM 51-40-02-0G-0 AND BOEING DWG 147A7500 REV - AT AFT CARGO STA 887 TO 947 LBL 3. STRUCTURE CLASSIFIED AS PRIMARY OTHER. RII NOT REQUIRED IAW 737 MPM 10-03-04-01 TABLE 10.01
